# SDR DALA2024011200553

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 83,040 hours, 31,011 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 SLIDE LIGHT ABOVE DOOR 1R INTERMITTANT. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR TRACK ON 1R DOOR. CYCLED DOOR SEVERAL TIMES REF B757 AMM 52-11. OPS CHK GOOD.
